my wife has no courtizol in her and she is very sick, with trama also her metapause and hot flashes at 52 yrs old i need advice she can't deal with anything this has been going on for 2yrs please advise, which she in fact can not produse courtizol so they have determained she has addisons diecease
29 Aug 2010
Treatment of Addison's disease is usually with replacement corticosteroids. This will control the symptoms of this disease. However, you will usually need to take these drugs for life. People often receive a combination of glucocorticoids (cortisone or hydrocortisone) and mineralocorticoids (fludrocortisone).
Your doctor will be able to prescribe these for her.
28 Jul 2011
I too have addisons and am going thru menopause. Search the web for wilson's adrenal fatigue syndrome. James Wilson developed a combination of ingredients for relief of these symptoms and was recommended by my dr. Or if you have a kohls pharmacy that does compounding they make an adrenal support tablet you can get over the counter. Also recommend the book, "adrenal fatigue, the 21 st century stress syndrome" by james wilson, gives great insight into disease and supplements and diet changes that really do help with the symptoms. Good luck.
17 Oct 2012
I hope by now that your wife has been to a doctor and has received the right treatment and medicines to keep her addisons in check. It can change very fast. It also effects your activities and also your mental attitudes and thinking and acting. You can get overwelmed both physically and mentally very easy. Addisons also can cause other problems and has made my body have numerous related and unrelated problems including Fibromyalgia, connective tissue disease, hypothyroidism, less hormones, both types of artritis and more and I take 14 to 15 different medications during the day. What a life. Try to be good to your self with diet and physical activities, and be ware of what you have and let everyone know how to treat you if you get into problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... the pharmacy says I should wear a medical bracelet to let emergency people know I am taking this medication. Should I be wearing one or not? If ...
2 answers • 11 Jul 2010
the new oxicontin is causing horrible hot flashs. i know because i did a old one [ old style ] for 3 days 2 a day and i have not had them. any body ...
1 answer • 15 Sep 2010
I have taken estradoil for many years. For the last 2 years I have had a major increase in hot flashes. My Dr. has changed dosages and different ...
1 answer • 8 Nov 2010
I had been on Activella for about 8 months. This month, with new prescription coverage, they sent me the generic from Breckenridge Pharmaceutical - ...
1 answer • 3 Feb 2011
... period for 5 or 6 months, then I will start and go for 3 days very light. I have had hot flashes for about 3 years. Two weeks prior to starting ...
0 answers • 26 Dec 2011